# SDR USAA2012070900032

- Difficulty date: July 3, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 37,048 hours, 16,640 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Fitting
- Part number: D5598141100
- Condition: Excess Play
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - EXCESSIVE PLAY ON BEARING OF LEFT HORIZONTAL STABILIZER 6 HINGE FITTING ASSEMBLY.  REPLACED 6 HINGE FITTING ASSEMBLY IAW A320 AMM 55-16-42-400-001.
